Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 375, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 1, 2008, 9:33 AM CDT for 6 counties in Oklahoma. It was in force for 51 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2008, 9:33 AM CDT (14:33 UTC)
- Expired
- Jun 1, 2008, 10:24 AM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 14:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 9:35 AM CDT | HAIL 1.25 | 2 N Sapulpa, OK | |
| Jun 1, 9:37 AM CDT | HAIL 1.75 | Sapulpa, OK | |
| Jun 1, 9:39 AM CDT | HAIL 0.88 | Sapulpa, OK | |
| Jun 1, 9:48 AM CDT | HAIL 1.75 | Glenpool, OK | |
| Jun 1, 10:08 AM CDT | HAIL 0.75 | Hectorville, OK | |
| Jun 1, 10:09 AM CDT | HAIL 0.75 | Hectorville, OK | |
| Jun 1, 10:25 AM CDT | TSTM WND DMG | Mounds, OK | NUMEROUS LARGE TREE LIMBS BROKEN BY WIND. PART OF ROOF BLOWN OFF ONE BUILDING AND INTO A CHURCH NEXT DOOR. |
| Jun 1, 10:27 AM CDT | HAIL 0.75 | 2 S Kiefer, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 5:18 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jun 1, 8:36 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 2.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1816 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 011433
SVRTSA
OKC037-091-101-111-143-145-011545-
/O.NEW.KTSA.SV.W.0375.080601T1433Z-080601T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
933 AM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
TULSA COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1045 AM CDT
* AT 930 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 8 MILES WEST OF TULSA TO KELLYVILLE...MOVING
SOUTHEAST AT 31 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...SAPULPA...
KIEFER...GLENPOOL...MOUNDS...TULSA...JENKS...BEGGS...BIXBY...
PRESTON...OKMULGEE...BALD HILL...STONEBLUFF...MORRIS...HASKELL...
GRAYSON AND HOFFMAN.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3617 9608 3617 9606 3582 9553 3556 9572
3544 9588 3584 9629
TIME...MOT...LOC 1433Z 316DEG 27KT 3615 9604 3590 9619
$$3 follow-up statements
000
WWUS54 KTSA 011451
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 AM CDT SUN JUN 1 2008
OKC037-091-101-111-143-145-011545-
/O.CON.KTSA.SV.W.0375.000000T0000Z-080601T1545Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-CREEK OK-MCINTOSH OK-TULSA OK-
950 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR TULSA...NORTHERN MCINTOSH...EASTERN CREEK...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES...
AT 947 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TULSA TO MOUNDS...MOVING
SOUTHEAST AT 30 MPH.
GOLF BALL SIZE HAIL HAS BEEN REPORTED AT SAPULPA AND IN GLENPOOL
WITH THIS LINE.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TULSA...
LIBERTY...BIXBY...HECTORVILLE...PRESTON...LEONARD...OKMULGEE...BALD
HILL...STONEBLUFF...MORRIS...HASKELL...CHOSKA...GRAYSON...ERAM...
HOFFMAN AND JAMESVILLE.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3611 9598 3582 9553 3556 9572 3544 9588
3586 9614
TIME...MOT...LOC 1450Z 316DEG 27KT 3604 9594 3581 9608
$$000
WWUS54 KTSA 011515
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 AM CDT SUN JUN 1 2008
OKC037-091-011523-
/O.CAN.KTSA.SV.W.0375.000000T0000Z-080601T1545Z/
CREEK OK-MCINTOSH OK-
1013 AM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCINTOSH AND EASTERN
CREEK COUNTIES IS CANCELLED...
LAT...LON 3597 9584 3582 9553 3556 9572 3555 9579
3556 9580 3556 9582 3555 9582 3555 9583
3581 9595
TIME...MOT...LOC 1513Z 314DEG 27KT 3592 9579 3576 9590
$$
OKC101-111-143-145-011545-
/O.CON.KTSA.SV.W.0375.000000T0000Z-080601T1545Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-TULSA OK-
1013 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHERN TULSA...SOUTHWESTERN WAGONER...NORTHWESTERN MUSKOGEE AND
NORTHEASTERN OKMULGEE COUNTIES...
AT 1008 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEONARD TO HECTORVILLE...MOVING SOUTHEAST AT 30 MPH.
THE MOST SEVERE PART OF THE THUNDERSTORM LINE WAS IN NORTHEAST
OKMULGEE COUNTY.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...STONEBLUFF...
BALD HILL...HASKELL...CHOSKA...ERAM AND JAMESVILLE.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3597 9584 3582 9553 3556 9572 3555 9579
3556 9580 3556 9582 3555 9582 3555 9583
3581 9595
TIME...MOT...LOC 1513Z 314DEG 27KT 3592 9579 3576 9590
$$000
WWUS54 KTSA 011524 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 AM CDT SUN JUN 1 2008
OKC101-111-143-145-011535-
/O.CAN.KTSA.SV.W.0375.000000T0000Z-080601T1545Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-TULSA OK-
1025 AM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TULSA...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 PM.
LAT...LON 3597 9584 3582 9553 3556 9572 3555 9579
3556 9580 3556 9582 3555 9582 3555 9583
3581 9595
TIME...MOT...LOC 1525Z 314DEG 27KT 3586 9571 3570 9582
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:51 AM CDT, 4 hours 42 minutes earlier.
Area forecast discussion, Jun 1, 4:51 AM CDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 451 AM CDT SUN JUN 1 2008 .DISCUSSION... BOUNDARY FROM SOUTHERN MISSOURI WEST BACK INTO NORTHEAST OKLAHOMA STILL ACTIVE. CURRENTLY BIG HAILER IN DELAWARE COUNTY. FORECAST CONTINUES TO REVOLVE AROUND BOUNDARIES AND CONDITIONALLY UNSTABLE ATMOSPHERE. IN THE SHORT TERM TRIED TO PLAY ONGOING CONVECTION. MORE THUNDER LIKELY TO IGNITE AGAIN THIS AFTERNOON WITH WEST-EAST BOUNDARY NEAR THE VICINITY OF STATE HIGHWAY 412. HIGHEST POP NORTHEAST. NORTHEAST CONTINUES TO BE FAVORED THIS EVENING..INTO THE OVERNIGHT HOURS. FRONT LIFTS NORTH MONDAY WITH TEMP INTO LOWER 90S. UNSEASONABLY MILD NIGHT MONDAY NIGHT. NEAR ZONAL FLOW PUSHES FRONTAL BOUNDARY TO NEAR I-44 BY DARK TUESDAY. RE-INTRODUCED PRECIP CHANCES TUESDAY AFTERNOON AND NIGHT. MODELS AGREE ON LARGE SCALLE RIDGE EAST COAST AND LARGE TROF WEST AFTER WEDNESDAY. AN ACTIVE WEATHER PERIOD TO FOLLOW...IF NOT OUR FORECAST AREA... ELSEWHERE IN THE PLAINS. GW && .PRELIMINARY POINT TEMPS/POPS... TUL 90 71 93 77 / 50 30 20 10 FSM 91 69 93 73 / 40 30 10 10 MLC 90 72 90 74 / 20 20 10 10 BVO 86 65 93 74 / 50 40 30 10 FYV 86 65 88 72 / 50 40 20 10 BYV 85 63 88 72 / 60 50 20 10 MKO 89 68 92 74 / 40 30 20 10 MIO 84 65 89 73 / 60 50 30 10 F10 91 70 91 73 / 30 20 10 10 HHW 89 69 90 74 / 10 10 0 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Jun 1, 9:00 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 900 AM CDT SUN JUN 1 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 900 AM CDT SUN JUN 1 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED THIS MORNING IN THE VICINITY OF STATIONARY FRONT THAT LIES ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THESE THUNDERSTORMS ARE EXPECTED TO LAST THROUGH THE EARLY AFTERNOON HOURS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN CONCERN. WIND FIELDS SUGGEST THAT A WEAK TORNADO IS NOT OUT OF THE QUESTION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...SEVERE THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE AREA WILL REMAIN IN THE MOIST AND UNSTABLE ATMOSPHERE FOR MUCH OF THE WEEK. WITH WEAK BOUNDARIES REMAINING IN THE AREA A CHANCE OF THUNDERSTORMS IS POSSIBLE NEARLY EVERY DAY THIS WEEK. LATER IN THE WEEK A STRONG UPPER LEVEL SYSTEM WILL BE IN INFLUENCING THE REGION. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 1, 7:17 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 AM CDT SUN JUN 1 2008
ARZ001-010-011300-
BENTON AR-WASHINGTON AR-
717 AM CDT SUN JUN 1 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON AND SOUTHEASTERN BENTON
AT 717 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ROCKY COMFORT...MOVING SOUTHEAST AT 18 MPH. A LARGE PORTION OF
NORTHEASTERN WASHINGTON AND SOUTHEASTERN BENTON COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 800 AM CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3635 9386 3597 9401 3619 9444 3637 9431
TIME...MOT...LOC 1217Z 298DEG 15KT 3623 9429Special weather statement, Jun 1, 7:46 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 AM CDT SUN JUN 1 2008
OKZ054-055-011330-
OSAGE OK-WASHINGTON OK-
746 AM CDT SUN JUN 1 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON AND EASTERN OSAGE
AT 746 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
OKESA...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OKESA...BARTLESVILLE...OCHELATA AND DEWEY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3685 9582 3655 9583 3661 9616 3681 9617
TIME...MOT...LOC 1246Z 272DEG 13KT 3669 9609Local storm report, Jun 1, 8:44 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL TERLTON 36.19N 96.49W
06/01/2008 E0.75 INCH PAWNEE OK TRAINED SPOTTER
&&
PBSLocal storm report, Jun 1, 8:50 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 AM HAIL 5 E TERLTON 36.19N 96.40W
06/01/2008 E1.25 INCH PAWNEE OK TRAINED SPOTTER
&&
PBSSpecial weather statement, Jun 1, 8:51 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
851 AM CDT SUN JUN 1 2008
ARZ010-011-011445-
MADISON AR-WASHINGTON AR-
851 AM CDT SUN JUN 1 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON AND CENTRAL MADISON
AT 851 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF MAYFIELD...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HARMONY...GEORGETOWN...
TUTTLE...MAYFIELD...HUNTSVILLE...AURORA...WESLEY...HINDSVILLE...
MARBLE...ALABAM AND GOSHEN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3593 9360 3604 9406 3622 9400 3615 9354
3613 9354
TIME...MOT...LOC 1351Z 284DEG 22KT 3611 9392Local storm report, Jun 1, 9:04 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
904 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HAIL MANNFORD 36.13N 96.35W
06/01/2008 E2.50 INCH CREEK OK BROADCAST MEDIA
&&
PBSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:24 PM CDT | Tornado Warning | TSA | Osage | 36 min |
| May 31, 7:26 PM CDT | Tornado Warning | TSA | Osage | 34 min |
| May 31, 7:29 PM CDT | Tornado Warning | TSA | Osage | 32 min |
| May 31, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 26 min |
| May 31, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 57 min |
| May 31, 10:22 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 1, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 37 min |
| Jun 1, 3:11 AM CDT | Special Weather Statement | TSA | Craig | 49 min |
| Jun 1, 3:26 AM CDT | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Jun 1, 3:50 AM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Jun 1, 4:12 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 48 min |
| Jun 1, 6:16 AM CDT | Severe Thunderstorm Warning | TSA | Delaware | 59 min |
| Jun 1, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 53 min |
| Jun 1, 7:46 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Jun 1, 7:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Jun 1, 8:09 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 66 min |
| Jun 1, 8:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 55 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 45 min |
| Jun 1, 9:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 60 min |
| Jun 1, 9:16 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 32 min |
| Jun 1, 9:54 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 66 min |
| Jun 1, 9:56 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 4 hr |
| Jun 1, 10:23 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 67 min |
| Jun 1, 10:28 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more | 77 min |
| Jun 1, 10:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee | 55 min |
| Jun 1, 10:51 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 3 hr |
| Jun 1, 11:06 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 39 min |
| Jun 1, 11:31 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 59 min |
| Jun 1, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Sequoyah | 62 min |
| Jun 1, 12:44 PM CDT | Flash Flood Warning | TSA | LeFlore | 3 hr |
| Jun 1, 2:22 PM CDT | River Flood Warning | TSA | Ottawa | 48 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.